# SDR 07FDEA00231

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 15,141 hours, 8,107 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Flow Valve
- Condition: Malfunctioned
- Location: Cockpit Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED INTO LBB WITH CREW LP SUPPLY READING 0 PSI AND NO AIR FLOW TO ANY POSS ON FLT DECK.  TROUBLE SHOT PROBLEM TO CREW LP FLOW VALVE.  SWAPED FLOW VALVE FROM COURIER POSS TO CREW POSS. CREW LP SYSTEM NOW OPERATIONAL.   NO LEAKS NOTED AT THIS TIME. WILL MEL COURIER LP OXY SYSTEM.
